# SDR AALA202302146355

- Difficulty date: January 21, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,905 hours, 33,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347552920800
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT CUT OUT DOOR FRAME, LOWER THRESHOLD SHEET LOWER PROFILE SEALING / STRAP. MAINTENANCE REPLACED PROFILE SEALING / STRAP PER SRM 51-42-11.
